No. When Prozac was first marketed there was weight loss noticed during the early months when it was being taken. So Lily did a year long study to see if Prozac could be used as a weight loss pill. Sadly, after several months the volunteers GAINED weight on the Prozac . You may see some early weight loss but eventually you will find yourself gaining unless you take some steps to prevent it. My book The Serotonin Power Diet is based on a diet plan I developed when running a weight loss center at Harvard hospital treating people with depression. We were able to get our clients to lose weight even though they sometimes were on a whole variety of drugs for their mood disorders. So weight gain is absolutely not inevitable and should you gain weight you will be able to lose it.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.